# SDR WX0A2021111573871

- Difficulty date: November 15, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 37,322 hours, 25,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: 201lw
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CABIN WALK AROUND FOUND CABIN EMERGENCY LIGHT (201LW) INOP / INSTALLED NEW EMERGENCY LIGHT AT FIN 201WL IAW AMM 33-51-11.OP CHECK GOOD."
